Conditions of regularity of a general differential boundary-value problem for improperly elliptic equations

Authors

  • V. P. Burskii

Abstract

The Fredholm property and well-posedness of a general differential boundary-value problem for a general improperly elliptic equation are analyzed in a two-dimensional bounded domain with smooth boundary.

Published

25.06.2010

Issue

Section

Research articles

How to Cite

Burskii, V. P. “Conditions of Regularity of a General Differential Boundary-Value Problem for Improperly Elliptic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 754–761, https://umj.imath.kiev.ua/index.php/umj/article/view/2906.